A combinatorial approach to asymptotic behavior of Kirillov model for $GL_2$
Commun. Korean Math. Soc. 2019 Vol. 34, No. 4, 1117-1133
Published online October 31, 2019
Yusuf Danisman
Queensborugh Community College
Abstract : We find the asymptotic behavior of Kirillov model for irreducible induced representations of $GL_2$ by using combinatorial methods.
Keywords : $GL_2$, induced representation, Jacquet module, Kirillov model
MSC numbers : Primary 11F70, 11F85
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd